Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 10 found articles
 
 
  On the compactifications of contractible affine threefolds and the Zariski Cancellation Problem
 
 
Title: On the compactifications of contractible affine threefolds and the Zariski Cancellation Problem
Author: Kishimoto, Takashi
Appeared in: Mathematische Zeitschrift
Paging: Volume 247 (2004) nr. 1 pages 149-181
Year: 2004
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands